# SDR 7C7A2018033100380

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320106
- Condition: Dented
- Location: Bs 291.4-312.25
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE LOWER SKIN DENTED BETWEEN BS 291.4 - 312.35, STRINGERS 29P - 32P.  REPAIRED IAW RD8-53-15632, AND ECO 008.53-18.18.
